CSpace

Browse/Search Results:  1-5 of 5 Help

Selected(0)Clear Items/Page:    Sort:
Linear system design with application in wireless sensor networks 期刊论文
JOURNAL OF INDUSTRIAL INFORMATION INTEGRATION, 2022, 卷号: 27, 页码: 14
Authors:  Gao, Kaiye;  Peng, Rui;  Qu, Li;  Xing, Liudong;  Wang, Shouyang;  Wu, Di
Favorite  |  View/Download:47/0  |  Submit date:2023/02/07
Reliability  Cost  Signal coverage  Linear multi-state consecutively connected system  Universal generating function  Wireless sensor network  
Economic Design of a Linear Consecutively Connected System Considering Cost and Signal Loss 期刊论文
IEEE TRANSACTIONS ON SYSTEMS MAN CYBERNETICS-SYSTEMS, 2021, 卷号: 51, 期号: 8, 页码: 5116-5128
Authors:  Gao, Kaiye;  Yan, Xiangbin;  Peng, Rui;  Xing, Liudong
Favorite  |  View/Download:139/0  |  Submit date:2021/10/26
Silicon  Reliability  Propagation losses  Economics  Resource management  Random variables  Telecommunications  Costs  expected receivable signal fraction  linear multistate consecutively connected system (LMCCS)  reliability  signal loss  universal generating function (UGF)  
Multi-State System Reliability Evaluation and Component Allocation Optimization Under Multi-Level Performance Sharing 期刊论文
IEEE ACCESS, 2021, 卷号: 9, 页码: 88820-88834
Authors:  Huang, Shuxuan;  Lei, Bingyin;  Gao, Kaiye;  Wu, Zixuan;  Wang, Ziwen
Favorite  |  View/Download:116/0  |  Submit date:2021/10/26
Power system reliability  Licenses  Reliability engineering  Resource management  Random variables  Propagation losses  Transportation  Common bus  performance sharing  multi-state system reliability  universal generating function (UGF)  genetic algorithm (GA)  
Splitting K-symplectic methods for non-canonical separable Hamiltonian problems 期刊论文
JOURNAL OF COMPUTATIONAL PHYSICS, 2016, 卷号: 322, 页码: 387-399
Authors:  Zhu, Beibei;  Zhang, Ruili;  Tang, Yifa;  Tu, Xiongbiao;  Zhao, Yue
Favorite  |  View/Download:109/0  |  Submit date:2018/07/30
K-symplectic methods  Splitting algorithms  Gauss' methods  Generating function methods  
Symplectic schemes for Birkhoffian system 期刊论文
COMMUNICATIONS IN THEORETICAL PHYSICS, 2004, 卷号: 41, 期号: 3, 页码: 329-334
Authors:  Su, HL;  Qin, MZ
Favorite  |  View/Download:87/0  |  Submit date:2018/07/30
Birkhoffran system  symplectic structure  generating function method  symplectic scheme